# SDR CALA2024121701554

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 45,335 hours, 5,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

DOOR EPAS SENSORS 4R DUE TO HISTORY AND TO AVOID POSSIBLE SERVICE DISRUPTION ACCOMPLISH FIM DMC-B787-A-52-10-F1-T7A-421A-A FOR MAINT MESSAGE 52-10821.  DOOR 4R GIRT ENGAGED PROXIMITY SENSOR HAD SLIDE PACK MATERIAL CATCHING, POSSIBLY CAUSING MESSAGE.STOWED EXCESSIVE SLIDE PACK MATERIAL AS REQUIRED. REF AMM 25-66-01. OPS CHECK GOOD. VERIFIED THAT GIRT BAR MATL WAS STOWED PROPERLY AND NOT AFFECTING SENSOR.  WITNESSED BUSTLE INSTALL, SLIDE WAS NOT PINNED
